# SDR SWAA2025120127592

- Difficulty date: October 23, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 64,044 hours, 38,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LENS ON EMERGENCY LIGHT AT HEADER PANEL FWD RT SIDE.   REPLACED THE LENS IAW SOPM 20-50-01, REV 39.
